# SDR JJBA20250916023

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,582 hours, 32,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 10184
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,452 hours, 4,051 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 EMERGENCY BATTERY INOPERATIVE. REMOVED AND REPLACED #2 EMERGENCY BATTERY. OPS CHECK GOOD.
